# SDR USAA040982

- Difficulty date: November 13, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 6935352414
- Condition: Cracked
- Location: Fuselage
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - STRINGER TIE, 1 INCH CRACK AT STA 827, S4L.  DEFECTIVE PART REPLACED WITH IDENT PART.
